MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS- ADVANCED PERFUSION SYSTEM

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS- ADVANCED PERFUSION SYSTEM
Model Number 195240
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per the manufacturer's sales representative, the adhesion was fine but when the user facility tried to lock the red or yellow sensor on to the pad, the metal sensor pushed the pad off the reservoir.The level sensors were not used.
 
Event or Problem Description
It was reported that during set-up of the device for a cardiopulmonary bypass (cpb) procedure, the level sensor pads were not functioning properly.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
 
Additional Manufacturer Narrative
The reported complaint could not be confirmed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
H3: 81 evaluation is in progress, but not yet concluded.Per the sales associate, the level sensor pad would not stick to the surface even after they waited for a few minutes before connecting the level sensor to the pad.
 
Additional Manufacturer Narrative
During laboratory analysis, the product surveillance technician (pst) was not able to duplicate the reported issue.The pst observed the pads adhering well to the lab use only reservoir in ambient and cold temperatures.He used significant finger lifting force, but could not remove the pads attached.He also tried to use a flat head screwdriver to pop the pads from the reservoir which was very difficult to pop off.All nine of the pads were used.

Brand Name
ADVANCED PERFUSION SYSTEM 1
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS- ADVANCED PERFUSION SYSTEM
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
6200 jackson road
ann arbor MI 48103
MDR Report Key10214753
Report Number1828100-2020-00238
Device Sequence Number2404677
Product Code DTQ
UDI-Device Identifier10886799001704
UDI-Public(01)10886799001704(17)211130(10)918264
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K022947
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Model Number195240
Device Catalogue Number195240
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/08/2020
Supplement Date Received by Manufacturer07/01/2020
08/07/2020
09/08/2020
Initial Report FDA Received Date06/30/2020
Supplement Report FDA Received Date07/22/2020
08/28/2020
09/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1